# SDR GUUA95752050311A

- Difficulty date: May 3, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 28,842 hours, 33,951 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT FWD EXIT OUTER HANDLE STIFF TO OPERATE.  LUBED RT FWD EMERGENCY EXIT OUTER HANDLE.
